Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Composition operators on analytic Lipschitz spaces


Author: Kevin M. Madigan
Journal: Proc. Amer. Math. Soc. 119 (1993), 465-473
MSC: Primary 47B38; Secondary 30H05, 46E15, 47B07
DOI: https://doi.org/10.1090/S0002-9939-1993-1152987-6
MathSciNet review: 1152987
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If $ X$ is a Banach space of functions analytic on the disk and $ \varphi :{\mathbf{D}} \to {\mathbf{D}}$ is analytic, one can define the composition operator $ {C_\varphi }$ on $ X$ by $ {C_\varphi }f: = f \circ \varphi $. This paper discusses the boundedness and $ w$-compactness of composition operators on the analytic Lipschitz spaces $ {\mathcal{A}_\alpha },\;0 < \alpha < 1$.


References [Enhancements On Off] (What's this?)

  • [Ahl] L. Ahlfors, Complex analysis, McGraw-Hill, New York, 1979. MR 510197 (80c:30001)
  • [DRS] P. Duren, B. Romberg, and A. Shields, Linear functionals on $ {H^p}$ spaces with $ 0 < p < 1$, J. Reine Angew. Math. 238 (1969), 32-60. MR 0259579 (41:4217)
  • [Dur] P. L. Duren, Theory of $ {H^p}$ spaces, Academic Press, Boston, MA, 1970. MR 0268655 (42:3552)
  • [Roan] R. Roan, Composition operators on a space of Lipschitz functions, Rocky Mountain J. Math. 10 (1980), 371-379. MR 575309 (81g:30046)
  • [Rud] W. Rudin, Functional analysis, 2nd ed., McGraw-Hill, New York, 1991. MR 1157815 (92k:46001)
  • [Shap] J. Shapiro, Compact composition operators on spaces of boundary regular holomorphic functions, Proc. Amer. Math. Soc. 100 (1987), 49-57. MR 883400 (88c:47059)
  • [Zhu1] K. Zhu, Bloch type spaces of analytic functions, Rocky Mountain J. Math. (to appear). MR 1245472 (95d:46020)
  • [Zhu2] -, Distances and Banach spaces of holomorphic functions on complex domains, J. London Math. Soc. (to appear).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B38, 30H05, 46E15, 47B07

Retrieve articles in all journals with MSC: 47B38, 30H05, 46E15, 47B07


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1993-1152987-6
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society